Comptes Rendus
Justification de la théorie non linéaire de Kirchhoff–Love, comme application d'une nouvelle méthode d'inversion singulière
[Justification of the nonlinear Kirchhoff–Love theory, as the application of a new singular inverse method]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 7, pp. 615-620.

In the framework of nonlinear elasticity, we consider a three-dimensional plate made of a St Venant–Kirchhoff isotropic and homogeneous material of thickness 2ε and periodic in the two other directions. By a change of scales, the problem can be mapped on a fixed open set, and seen as a nonlinear singular perturbation problem. We introduce a new singular inverse method. Applying this method, we prove that for fixed and small enough exterior forces, the three-dimensional displacement converges to the solution of the nonlinear Kirchhoff–Love theory of plate as the thickness 2ε tends to zero. The limit plate model contains in particular that of von Kármán. We also give a quantitative estimate of the convergence.

Nous considérons dans le cadre de l'élasticité non linéaire une plaque tridimensionnelle isotrope homogène de St Venant–Kirchhoff, d'épaisseur 2ε et périodique dans les deux autres directions. Le problème se ramène par changement d'échelle à un problème non linéaire de perturbations singulières sur un ouvert fixe. Nous introduisons une nouvelle méthode d'inversion singulière. En appliquant cette méthode nous prouvons, pour des forces extérieures suffisamment petites et fixées, que la solution tridimensionnelle en déplacement converge vers la solution du modèle de Kirchhoff–Love non linéaire des plaques lorsque l'épaisseur 2ε tend vers zéro. Le modèle de plaque limite contient en particulier celui de von Kármán. Nous donnons aussi une estimation a priori de la vitesse de convergence.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02310-5
Régis Monneau 1

1 CERMICS, École Nationale des Ponts et Chaussées, 6 et 8 avenue Blaise Pascal, cite Descartes, Champs sur Marne, 774455 Marne la Valleé cedex 2, France
@article{CRMATH_2002__334_7_615_0,
     author = {R\'egis Monneau},
     title = {Justification de la th\'eorie non lin\'eaire de {Kirchhoff{\textendash}Love,} comme application d'une nouvelle m\'ethode d'inversion singuli\`ere},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {615--620},
     publisher = {Elsevier},
     volume = {334},
     number = {7},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02310-5},
     language = {fr},
}
TY  - JOUR
AU  - Régis Monneau
TI  - Justification de la théorie non linéaire de Kirchhoff–Love, comme application d'une nouvelle méthode d'inversion singulière
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 615
EP  - 620
VL  - 334
IS  - 7
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02310-5
LA  - fr
ID  - CRMATH_2002__334_7_615_0
ER  - 
%0 Journal Article
%A Régis Monneau
%T Justification de la théorie non linéaire de Kirchhoff–Love, comme application d'une nouvelle méthode d'inversion singulière
%J Comptes Rendus. Mathématique
%D 2002
%P 615-620
%V 334
%N 7
%I Elsevier
%R 10.1016/S1631-073X(02)02310-5
%G fr
%F CRMATH_2002__334_7_615_0
Régis Monneau. Justification de la théorie non linéaire de Kirchhoff–Love, comme application d'une nouvelle méthode d'inversion singulière. Comptes Rendus. Mathématique, Volume 334 (2002) no. 7, pp. 615-620. doi : 10.1016/S1631-073X(02)02310-5. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02310-5/

[1] P.G. Ciarlet Plates and Junctions in Elastic Multi-Structures: An Asymptotic Analysis, R.M.A., Vol. 14, Masson and Springer-Verlag, Paris and Heidelberg, 1990

[2] P.G. Ciarlet Mathematical Elasticity, Vol II: Theory of Plates, North-Holland, Amsterdam, 1997

[3] G. Friesecke, R.D. James, S. Müller, Rigourous derivation of nonlinear plate theory and geometric rigidity, Preprint

[4] F. John Estimates for the derivatives of the stress in a thin shell and interior shell equations, Comm. Pure Appl. Math., Volume 18 (1965), pp. 235-267

[5] H. Le Dret; A. Raoult The nonlinear membrane model as a variational limit of nonlinear three-dimensional elsticity, J. Math. Pures Appl., Volume 73 (1995), pp. 549-578

[6] A. Mielke Saint-Venant's problem and semi-inverse solutions in nonlinear elasticity, Arch. Rational Mech. Anal., Volume 102 (1988) no. 3, pp. 205-229

[7] J.-C. Paumier, Analyse de certains problèmes non linéaires : modèles de plaques et de coques, Thèse de doctorat d'Etat, Université Pierre et Marie Curie, 1985

[8] J.-C. Paumier Existence theorems for nonlinear elastic plates with periodic boundary conditions, J. Elasticity, Volume 23 (1990), pp. 233-252

Cited by Sources:

Comments - Policy


Articles of potential interest

Estimations intérieures avec régularité optimale pour un modèle de plaques en élasticité linéaire

Régis Monneau

C. R. Math (2002)


The Föppl–von Kármán plate theory as a low energy Γ-limit of nonlinear elasticity

Gero Friesecke; Richard D. James; Stefan Müller

C. R. Math (2002)


Partie scientifique

C. R. Math (2002)